Home > Research > Publications & Outputs > The Black-Scholes equation revisited: asymptoti...
View graph of relations

The Black-Scholes equation revisited: asymptotic expansions and singular perturbations

Research output: Contribution to journalJournal article

Published

Standard

The Black-Scholes equation revisited: asymptotic expansions and singular perturbations. / Widdicks, M; Duck, P W; Andricopoulos, A D; Newton, D P.

In: Mathematical Finance, Vol. 15, No. 2, 2005, p. 373-391.

Research output: Contribution to journalJournal article

Harvard

Widdicks, M, Duck, PW, Andricopoulos, AD & Newton, DP 2005, 'The Black-Scholes equation revisited: asymptotic expansions and singular perturbations', Mathematical Finance, vol. 15, no. 2, pp. 373-391.

APA

Widdicks, M., Duck, P. W., Andricopoulos, A. D., & Newton, D. P. (2005). The Black-Scholes equation revisited: asymptotic expansions and singular perturbations. Mathematical Finance, 15(2), 373-391.

Vancouver

Widdicks M, Duck PW, Andricopoulos AD, Newton DP. The Black-Scholes equation revisited: asymptotic expansions and singular perturbations. Mathematical Finance. 2005;15(2):373-391.

Author

Widdicks, M ; Duck, P W ; Andricopoulos, A D ; Newton, D P. / The Black-Scholes equation revisited: asymptotic expansions and singular perturbations. In: Mathematical Finance. 2005 ; Vol. 15, No. 2. pp. 373-391.

Bibtex

@article{84fa49ee6e6049959a726c6f9ddb5c6e,
title = "The Black-Scholes equation revisited: asymptotic expansions and singular perturbations",
author = "M Widdicks and Duck, {P W} and Andricopoulos, {A D} and Newton, {D P}",
year = "2005",
language = "English",
volume = "15",
pages = "373--391",
journal = "Mathematical Finance",
issn = "0960-1627",
publisher = "Wiley-Blackwell",
number = "2",

}

RIS

TY - JOUR

T1 - The Black-Scholes equation revisited: asymptotic expansions and singular perturbations

AU - Widdicks, M

AU - Duck, P W

AU - Andricopoulos, A D

AU - Newton, D P

PY - 2005

Y1 - 2005

M3 - Journal article

VL - 15

SP - 373

EP - 391

JO - Mathematical Finance

JF - Mathematical Finance

SN - 0960-1627

IS - 2

ER -